IRTree models with ordinal and multidimensional decision nodes for response styles and trait‐based rating responses


Meiser, Thorsten ; Plieninger, Hansjörg ; Henninger, Mirka


DOI: https://doi.org/10.1111/bmsp.12158
URL: https://onlinelibrary.wiley.com/doi/full/10.1111/b...
Additional URL: https://www.meta.org/papers/irtree-models-with-ord...
Document Type: Article
Year of publication: 2019
The title of a journal, publication series: British Journal of Mathematical and Statistical Psychology
Volume: 72
Issue number: 3
Page range: 501-516
Place of publication: Hoboken, NJ
Publishing house: Wiley
ISSN: 0007-1102 , 2044-8317
Publication language: English
Institution: School of Social Sciences > Psychologische Methodenlehre u. Diagnostik (Meiser)
Subject: 150 Psychology

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Citation Example and Export

Meiser, Thorsten ; Plieninger, Hansjörg ORCID: 0000-0002-4416-300X ; Henninger, Mirka ORCID: 0000-0003-4676-2361 (2019) IRTree models with ordinal and multidimensional decision nodes for response styles and trait‐based rating responses. British Journal of Mathematical and Statistical Psychology Hoboken, NJ 72 3 501-516 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item